# SDR GTIA020649

- Difficulty date: June 12, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- Engine: Pwa JT8D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 27,212 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

ENGINE SHUTDOWN, RIGHT ENGINE FAILURE DURING DEPARTURE.  VIBRATION FOLLOWED  RAPID ROLLBACK.  AFTER FAILURE NR 1, 12 PERCENT, NR 2, 25 PERCENT EGT WENT OVER 800 DEGREES RETURNED TO 200 DEGREES.  COMPLETED ENGINE FAILURE CHECKLIST DECLARED EMERGENCY, LANDED AT ACY EVACUATED AC ON RECOMMENDATION OF FIRE/RESCUE PERSONNEL.  (QRH PROCEDURES)  REMOVED AND REPLACED NR 2 ENGINE.
